CureZone   Log On   Join
Please Will Someone Give Opinion?
 
ladywear Views: 2,388
Published: 13 years ago
 

Please Will Someone Give Opinion?


I am having severe hair loss. Its not related to nutrient deficiency - I have treated all those. I know its the candida toxins that are making my hair fall. The thing is when I take anything antifungal MORE hair falls out....which ties in with my thoughts on it being candida toxins (things get worse with die-off). However this just doesnt feel right. Ok with die-off you get more aches pains flu-like symptoms but when even more hair falls out and you already have a big patch on top of your head...well I am getting worried. Do you think that my hair loss is more a sign that my body isnt eliminating properly? That maybe I already have that many toxins in my body I shouldnt be releasing any more? Perhaps my liver just isnt coping with the die-off toxins. I dont feel right about pushing on with antifungals when all this hair is coming out. Please can someone give me their thoughts or an opinion. I would really appreciate some help. Thank you
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.859 sec, (1)